# SDR A6WA201140642

- Difficulty date: June 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS SURFACE CORROSION FROM FS 409 & 559.0 + 80 IN VARIOUS PLACES.  REMOVED UNSERVICEABLE SIDE SEAT RAILS, FABRICATE NOW REPLACEMENT SIDE REAILS AND INSTALL.
